Alert archive / Kansas / River Flood Warnings in 2025

River Flood Warning 2, NWS Topeka, KS

April 2, 2025Pottawatomie County, Kansas

NWS Topeka, KS issued this river flood warning at Apr 2, 2025, 10:43 AM CDT for Pottawatomie County, Kansas. It took effect at Apr 2, 2025, 12:30 PM CDT. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 10:43 AM CDT (15:43 UTC)
In effect from
Apr 2, 2025, 12:30 PM CDT
Expired
Apr 2, 2025, 11:31 PM CDT
In force
11 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Pottawatomie County, KS

The radar

The Topeka radar (KTWX), 42 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Vermillion Creek near Wamego (VCWK1).

Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06888000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

493 
WGUS43 KTOP 021543
FLWTOP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Topeka KS
1043 AM CDT Wed Apr 2 2025

...The National Weather Service in Topeka KS has issued a Flood 
Warning for the following rivers in Kansas...

  Vermillion Creek near Wamego affecting Pottawatomie County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC149-030645-
/O.NEW.KTOP.FL.W.0002.250402T1730Z-250403T0729Z/
/VCWK1.1.ER.250402T1730Z.250403T0000Z.250403T0128Z.NO/
1043 AM CDT Wed Apr 2 2025

...FLOOD WARNING IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Vermillion Creek near Wamego.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 20.0 feet, Minor flooding occurs along Vermillion 
  Creek.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Wednesday the stage was 15.0 feet.
  - Forecast...The river will rise above flood stage this
    afternoon to 21.1 feet this evening. It will then fall below
    flood stage this evening to 3.5 feet Friday evening.
  - Flood stage is 20.0 feet.


&&

LAT...LON 3940 9619 3940 9616 3933 9620 3933 9624


$$
4 follow-up statements
603 
WGUS83 KTOP 021856
FLSTOP

Flood Statement
National Weather Service Topeka KS
156 PM CDT Wed Apr 2 2025

...The Flood Warning continues for the following rivers in Kansas...

  Vermillion Creek near Wamego affecting Pottawatomie County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC149-030730-
/O.EXT.KTOP.FL.W.0002.000000T0000Z-250403T0728Z/
/VCWK1.1.ER.250402T2147Z.250403T0000Z.250403T0128Z.NO/
156 PM CDT Wed Apr 2 2025

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Vermillion Creek near Wamego.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 20.0 feet, Minlor flooding occurs along Vermillion 
  Creek.

* ADDITIONAL DETAILS...
  - At 1:45 PM CDT Wednesday the stage was 18.5 feet.
  - Forecast...The river will rise above flood stage late this
    afternoon to 21.1 feet this evening. It will then fall below
    flood stage this evening to 3.5 feet Friday evening. It will
    rise to 3.9 feet early Saturday afternoon. It will then fall
    again and remain below flood stage.
  - Flood stage is 20.0 feet.


&&

LAT...LON 3940 9619 3940 9616 3933 9620 3933 9624


$$
880 
WGUS83 KTOP 022157
FLSTOP

Flood Statement
National Weather Service Topeka KS
457 PM CDT Wed Apr 2 2025

...The Flood Warning is extended for the following rivers in 
Kansas...

  Chapman Creek near Chapman affecting Dickinson County.

...The Flood Warning continues for the following rivers in Kansas...

  Vermillion Creek near Wamego affecting Pottawatomie County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC041-031200-
/O.EXT.KTOP.FL.W.0003.250402T2157Z-250403T1200Z/
/CHPK1.1.ER.250402T2103Z.250402T2145Z.250403T0000Z.NO/
457 PM CDT Wed Apr 2 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO TOMORROW 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chapman Creek near Chapman.

* WHEN...From this afternoon to tomorrow morning.

* IMPACTS...At 19.0 feet, Lowland flooding occurs from near the town 
  of Industry upstream from Chapman to the Smoky Hill River 
  downstream from Chapman.

* ADDITIONAL DETAILS...
  - At 4:45 PM CDT Wednesday the stage was 19.2 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 4.6 feet early Monday
    afternoon.
  - Flood stage is 19.0 feet.


&&

                Fld   Obs             Forecasts                
Location        Stg   Stg   Day/Time  Wed   Thu   Thu          
                                      7pm   7am   7pm          
Chapman Creek
Chapman         19.0  19.2  Wed 4pm   19.0  10.7  7.2          


&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698
      3896 9703


$$

KSC149-030730-
/O.CON.KTOP.FL.W.0002.000000T0000Z-250403T0728Z/
/VCWK1.1.ER.250402T2127Z.250403T0000Z.250403T0128Z.NO/
457 PM CDT Wed Apr 2 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Vermillion Creek near Wamego.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 20.0 feet, Minlor flooding occurs along Vermillion 
  Creek.

* ADDITIONAL DETAILS...
  - At 4:45 PM CDT Wednesday the stage was 20.1 feet.
  - Forecast...The river will rise to 21.1 feet this evening. It
    will then fall below flood stage this evening to 3.5 feet
    Friday evening.
  - Flood stage is 20.0 feet.


&&

                Fld   Obs             Forecasts                
Location        Stg   Stg   Day/Time  Wed   Thu   Thu          
                                      7pm   7am   7pm          
Vermillion Creek
Wamego          20.0  20.1  Wed 4pm   21.1  12.0  4.9          


&&

LAT...LON 3940 9619 3940 9616 3933 9620 3933 9624


$$
900 
WGUS83 KTOP 030036
FLSTOP

Flood Statement
National Weather Service Topeka KS
736 PM CDT Wed Apr 2 2025

...The Flood Warning is extended for the following rivers in 
Kansas...

  Chapman Creek near Chapman affecting Dickinson County.

...The Flood Warning continues for the following rivers in Kansas...

  Vermillion Creek near Wamego affecting Pottawatomie County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC041-031545-
/O.EXT.KTOP.FL.W.0003.000000T0000Z-250403T2109Z/
/CHPK1.1.ER.250402T2103Z.250403T0600Z.250403T0909Z.NO/
736 PM CDT Wed Apr 2 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chapman Creek near Chapman.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 19.0 feet, Lowland flooding occurs from near the town 
  of Industry upstream from Chapman to the Smoky Hill River 
  downstream from Chapman.

* ADDITIONAL DETAILS...
  - At 6:45 PM CDT Wednesday the stage was 19.7 feet.
  - Forecast...The river is expected to rise to a crest of 20.0
    feet just after midnight tonight. It will then fall below
    flood stage late tonight.
  - Flood stage is 19.0 feet.


&&

                Fld   Obs             Forecasts                
Location        Stg   Stg   Day/Time  Thu   Thu   Fri          
                                      1am   1pm   1am          
Chapman Creek
Chapman         19.0  19.7  Wed 6pm   20.0  11.7  6.3          


&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698
      3896 9703


$$

KSC149-030730-
/O.CON.KTOP.FL.W.0002.000000T0000Z-250403T0728Z/
/VCWK1.1.ER.250402T2127Z.250402T2345Z.250403T0128Z.NO/
736 PM CDT Wed Apr 2 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Vermillion Creek near Wamego.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 20.0 feet, Minlor flooding occurs along Vermillion 
  Creek.

* ADDITIONAL DETAILS...
  - At 6:45 PM CDT Wednesday the stage was 20.8 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 3.4 feet Monday evening.
  - Flood stage is 20.0 feet.


&&

                Fld   Obs             Forecasts                
Location        Stg   Stg   Day/Time  Thu   Thu   Fri          
                                      1am   1pm   1am          
Vermillion Creek
Wamego          20.0  20.8  Wed 6pm   17.8  8.2   3.5          


&&

LAT...LON 3940 9619 3940 9616 3933 9620 3933 9624


$$
962 
WGUS83 KTOP 030431
FLSTOP

Flood Statement
National Weather Service Topeka KS
1131 PM CDT Wed Apr 2 2025

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  Vermillion Creek near Wamego affecting Pottawatomie County.

KSC149-030545-
/O.CAN.KTOP.FL.W.0002.000000T0000Z-250403T0431Z/
/VCWK1.1.ER.250402T2127Z.250403T0030Z.250403T0250Z.NO/
1131 PM CDT Wed Apr 2 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Vermillion Creek near Wamego.

* ADDITIONAL DETAILS...
  - At 10:45 PM CDT Wednesday the stage was 18.9 feet. The creek
    has fallen below flood stage and will continue to fall.
  - Forecast...The creek is expected to fall to 3.4 feet Monday
    evening.


&&

                Fld   Obs             Forecasts                
Location        Stg   Stg   Day/Time  Thu   Thu   Fri          
                                      1am   1pm   1am          
Vermillion Creek
Wamego          20.0  18.9  Wed 10pm  17.8  8.2   3.5          


&&

LAT...LON 3940 9619 3940 9616 3933 9620 3933 9624


$$

53

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Apr 2, 6:38 AM CDT, 4 hours 5 minutes earlier. Its key messages:

  • Early morning storms move off to the east by mid morning.
  • Cooler Temperatures expected late this week into early next week.
Area forecast discussion, Apr 2, 6:38 AM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
638 AM CDT Wed Apr 2 2025

.KEY MESSAGES...

- Early morning storms move off to the east by mid morning.

- Cooler Temperatures expected late this week into early next week.

&&

.DISCUSSION...
Issued at 304 AM CDT Wed Apr 2 2025

Early this morning at 0730Z, a mid level trough continues over the
western states. A lead wave was moving out of New Mexico while a
surface frontal boundary was starting to be more progressive moving
to the east across south central into northeast Kansas. Surface dew
points have increased to around 60 degrees across east central
Kansas as a 55 to 65kt low level jet continues to transport moisture
northward into eastern Kansas and western MO. Storm relative
helicity showing 500 m2/s2 in sfc to 1km and 300 m2/s2 sfc to 500m
across east central Kansas corresponding to the higher moisture
axis. Sig Tor parameter lines up well with the area of the current
TOR watch in east central Kansas. The LLJ will veer a bit to the
southwest focusing the moisture drainboard into MO. Expect the
convective line to move through through by 13Z this morning off into
Missouri, ending the severe weather threat. With the convective line
becoming more progressive, flash flooding will also become less
likely. Locally heavy rainfall will be possible with the storms,
where rainfall rates could be around an inch per hour.

The surface low over northeast Kansas at 07Z will move northeast
into Iowa by 18Z as the lead mid level wave rotates northeast into
Nebraska and South Dakota. Any wrap around showers in north central
Kansas will come to an end by mid morning.

A southwest flow will remain over the southern into the central
Plains through Saturday when the mid level trough moves across
Kansas. Persistent energy will eject out of the trough and into the
central Plains late Thursday through Saturday, some isentropic lift
will also contribute to showers and and few storms as moisture is
transported northwest into eastern Kansas at 850mb -700mb layer. For
Sunday through next Tuesday as dry northwest flow is expected along
with a surface high over the region. Temperatures will remain on the
cooler side of normal with highs mainly in the 50s Thursday through
Monday, then warming back into the 60s on Tuesday.

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 638 AM CDT Wed Apr 2 2025

Expect some light showers through 14Z or so at the terminals.
VFR conditions are expected to prevail, though there will be
periods of MVFR cigs through 15Z. Winds west southwest
increasing to around 12-14kts with gusts to 25kts, decreasing to
less than 10kts after 01Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...53
AVIATION...53
Hazardous weather outlook, Apr 2, 8:04 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
804 AM CDT Wed Apr 2 2025

KSZ008>012-020>024-026-034>040-054>056-058-059-031315-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
804 AM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, Apr 2, 9:45 AM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
945 AM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     Rain             3 W Randolph            39.43N 96.82W
04/02/2025  E5.10 Inch       Riley              KS   Public

            24 hour total via social media.

&&

JP
Local storm report, Apr 2, 9:48 AM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
948 AM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     Rain             Riley                   39.30N 96.83W
04/02/2025  E3.85 Inch       Riley              KS   Public

            24 hour rainfall total.

&&

JP
Local storm report, Apr 2, 9:52 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
952 AM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Rain             2 NE Powhattan          39.79N 95.60W
04/02/2025  M2.60 Inch       Brown              KS   Cocorahs

            Cocorahs station KS-BR-7 Hiawatha 5.5 SW.

&&

JP
Local storm report, Apr 2, 9:53 AM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
953 AM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Rain             4 WSW Manchester        39.07N 97.39W
04/02/2025  M5.24 Inch       Ottawa             KS   Cocorahs

            Cocorahs station KS-OT-40 Solomon 10.4 N.

&&

JP
Local storm report, Apr 2, 9:54 AM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
954 AM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     Rain             3 N Bennington          39.07N 97.59W
04/02/2025  M2.58 Inch       Ottawa             KS   Mesonet

            24 hour rainfall total.

&&

JP
Local storm report, Apr 2, 10:20 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
1020 AM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     Flood            5 S Onaga               39.42N 96.16W
04/02/2025                   Pottawatomie       KS   Public

            Water over Jim Creed Road due to flooding of
            the Vermillion Creek.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:00 PM CDTSpecial Weather StatementTOPRepublic30 min
Apr 1, 8:23 PM CDTSevere Thunderstorm WarningTOPDickinson, Ottawa37 min
Apr 1, 8:42 PM CDTSpecial Weather StatementTOPRepublic33 min
Apr 1, 8:49 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPCloud, Republic26 min
Apr 1, 8:53 PM CDTTornado WarningTOPOttawa22 min
Apr 1, 8:59 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPClay, Dickinson, Ottawa46 min
Apr 1, 9:06 PM CDTTornado WarningTOPDickinson, Ottawa24 min
Apr 1, 9:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPCloud, Republic15 min
Apr 1, 9:25 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington17 min
Apr 1, 9:27 PM CDTTornado WarningTOPClay, Dickinson, Geary33 min
Apr 1, 9:28 PM CDTSpecial Weather StatementTOPAnderson17 min
Apr 1, 9:42 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPClay, Geary, Pottawatomie, Riley48 min
Apr 1, 9:45 PM CDTSpecial Weather StatementTOPLyon30 min
Apr 1, 9:51 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa39 min
Apr 1, 10:06 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage39 min
Apr 1, 10:17 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha58 min
Apr 1, 10:25 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley50 min
Apr 1, 10:26 PM CDTTornado Warning Tornado observedTOPDickinson, Ottawa34 min
Apr 1, 10:40 PM CDTSpecial Weather StatementTOPFranklin35 min
Apr 1, 10:45 PM CDTAreal Flood AdvisoryTOPClay, Dickinson, Geary, Ottawa, Riley3 hr
Apr 1, 10:55 PM CDTTornado WarningTOPClay, Dickinson20 min
Apr 1, 11:10 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPBrown, Jackson, Nemaha, Pottawatomie50 min
Apr 1, 11:13 PM CDTFlash Flood WarningTOPClay, Geary, Riley4 hr
Apr 1, 11:14 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Marshall, Pottawatomie, Riley46 min
Apr 1, 11:40 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa35 min
Apr 1, 11:40 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPBrown50 min
Apr 1, 11:55 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley35 min
Apr 2, 12:03 AM CDTFlash Flood WarningTOPClay, Dickinson, Ottawa3 hr
Apr 2, 12:13 AM CDTAreal Flood AdvisoryTOPPottawatomie3 hr
Apr 2, 12:13 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley32 min
Apr 2, 12:34 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie26 min
Apr 2, 12:38 AM CDTSevere Thunderstorm WarningTOPDickinson, Ottawa22 min
Apr 2, 1:18 AM CDTFlash Flood WarningTOPPottawatomie96 min
Apr 2, 1:21 AM CDTSpecial Weather StatementTOPDickinson24 min
Apr 2, 1:32 AM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris, Riley28 min
Apr 2, 2:52 AM CDTAreal Flood WarningTOPClay, Dickinson, Geary, Jackson, Marshall, Nemaha and 3 more7 hr
Apr 2, 3:19 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee26 min
Apr 2, 3:39 AM CDTSevere Thunderstorm WarningTOPLyon36 min
Apr 2, 4:01 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Douglas, Franklin, Osage59 min
Apr 2, 4:37 AM CDTSevere Thunderstorm WarningTOPCoffey23 min
Apr 2, 4:54 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Douglas, Franklin, Osage51 min
Apr 2, 7:47 AM CDTRiver Flood WarningTOPRiley8 hr
Apr 2, 10:11 AM CDTAreal Flood WarningTOPPottawatomie6 hr
Apr 2, 4:05 PM CDTRiver Flood WarningTOPDickinson16 hr

Nearby

River Flood Warnings in Kansas, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.